# SDR SWAA2021081188871

- Difficulty date: June 29, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL FIN TO BODY SKATE ANGLE CHAFED BS 1014-1016 / [01] NO ALLOWABLE DAMAGE FOUNDED ON SRM REPLACED PART FOR REPAIR IAW SRM 51-10-02-0G-0M; [02] REMOVED L/H SKATE ANGLE AT BS1006 TO BS 1016 IAW SRM 51-40-02; [03] NO ALLOWABLE DAMAGE FOUNDED ON SRM REPLACED PART FOR REPAIR IAW SRM 51-10-02-0G-0 STEP 9; [04] VERIFIED; [05] UPDATED MEASUREMENTS; [06] LOCATED; DRILLED AND COUNTERSINK NEW L/H SKATE ANGLE P/N 147A3200 IAW SRM 51-40-05; SRM 51-40-08 AND DWG 147A0030 REV.B OK TO INSTALL; [07] VERIFIED; [08] INSPECTED LOCATED; DRILLED AND COUNTERSINK NEW L/H SKATE ANGLE P/N 147A3200 IAW SRM 51-40-05; SRM 51-40-08 AND DWG 147A0030 REV.B OK TO INSTALL; [09] INSTALLED L/H SKATE ANGLE AT BS1006 TO BS1016 IAW SRM 51-40-02 AND DWG 147A0030 REV.B; [10] REMOVED AND REPLACED L/H SKATE ANGLE AT BS1006 TO BS1016 IAW DWG 147A0030 REV.BSRM 51-40-02 AND; [11] VERIFIED; [12] RII INSPECTED INSTALL L/H SKATE ANGLE AT BS1006 TO BS1016 IAW SRM 51-40-02 AND DWG 147A0030 REV.B; [13] INSPECTED
